# SDR CALA9900540

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69348
- Make and model: Boeing 7373T0
- Aircraft serial: 23586
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trigger
- Part number: 69765581
- Condition: Out Of Position
- Location: Passenger Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR WILL NOT OPEN.  FOUND RELEASE LATCH MECHANISM DISSASSEMBLED AND TRIGGER OUT OF POSITION.  REASSEMBLED AND TESTED PER MM 52-11-00 PAGE 501.
